Blogs » A man injected Mushrooms, This is how his liver shut down

A man injected Mushrooms, This is how his liver shut down

  • A 32 year old man, who we will randomly call, Brian, has arrived at the emergency room experiencing Hematemesis (blood vomiting), excessive sweating and Seizures. 

    About a few weeks ago, Brian began exploring the dark web, when he came across an 'Organic' shop, that supposedly sold organic fruits and veggies. He decided to purchase some of these mushrooms from the dark web.


    About a week later, his mushrooms finally came in but upon opening his package, he noticed that his mushrooms were not in the best of shape, a bit discolored and smelled like almonds. None the less, he proceeded to eat some and soon, began to microdose (Consuming crumb sized amounts) on them.




    Not long after, he began to boil his new organic mushrooms, to create a sort of Mushroom tea, and then proceeded to inject the mushroom tea into his veins. Over the next few days, he slowly increased the amount he injected into his veins.

    It was around this time, when he began to feel nauseous and began to experience headaches and cold chills. A few more days of these injections, and he started to experience excessive sweating, rapid heart beats, to the point that he had to gasp for air and began to vomit blood. This continued until one day, his gf found him out cold, shaking, in the middle of a seizure.

    This brings us to where we are now, Upon examination, The doctor notices that the white of his eyes are yellow, his skin is blue and cold, his heart rate was high, his heart rhythm was erratic, lips and nails were blue. Immediately, the Doctor recognized this specific heart rhythm was similar to a poisoning but being unsure, ordered a special blood test to make sure.

    The patient was issued some B12 to start off with. The special blood test came back positive for Acidemia (Acid presence in blood) and Lactatemia. The acidemia and Lactatemia explained the Seizures he was having, so some sort of poisoning was the cause but something strange also appeared in his blood test, parts of Brians liver had begun to shut down, causing the Jaundice in the white of his eyes.

    So, at this point, the Doctor had to figure out what exactly was the poison. After a closer examination of a new blood test, this time, with an eye on possible poison substances, she found a positive match: It was cyanide poisoning. The blue lips, Cold body, Lactatemia blood vomiting, failing liver and kidneys, all signs and symptoms of Cyanide poisoning.

    In the intensive care unit, it is found that the patient suffers from Fulminant Rhabdomyolysis (A breaking down of skeletal muscle). The doctors at this point still don't know that the patient had been eating and injecting these Mushrooms but the Cyanide poisoning alone appears to explain his symptoms, up to this point. The B12 that was injected at the beginning, had long begun to pull the Cyanide out of his system, and his condition appears to improve.

    A day or two later, It soon becomes clear to Doctors that something more than Cyanide is going on as The patients blood pressure began to drop, his heart rate began to increase and developed a fever, a sudden turn around. Back in the ER, Another blood test is done and comes positive for Bacteremia (Bacteria presence in Blood).

    The Doctor responds by administering general antibiotics to combat the bacteria. Respiratory distress soon follows and the patients body becomes inflamed. Blood begins to spill from his eyes/nose/ears, something was causing his blood to become thin. Bacterial cultures and tests return and pinpoints the cause: Fungus is growing and floating in his blood.

    This perplexed the Doctor since Fungi doesn't grow in a hospital, its found in soil. This also meant that the "Organic Mushrooms" that he bought off the dark web, wasn't just laced with Cyanide poison but due to the injections, the fungus was growing in his blood, shutting down all his organs, potentially leading to multiple organ failure.

    His bleeding was fixed in the ICU, the bacteremia again was hit with accurate Antibiotics and the Fungemia was destroyed with antifungal medication. The Patient, Brian was able to make a recovery, needing medication for the rest of his life.

    Never purchase ANYTHING from the DARK WEB.

    Once again, thank you for taking the time to read through this my blog, if the contents is able to educate at least one person, its done its job! =)



    xoxo~The Horror

Comments